# SDR YENA2018111950780

- Difficulty date: November 15, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 36,288 hours, 23,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 001991
- Condition: Failed
- Location: Emergency Lights
- Part time: 34,623 hours, 22,427 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 1354, DCA-BOS. LH LOWER EXTERNAL EMERGENCY EXIT LIGHT INOP; R & R POWER SUPPLY #6, OPS NORMAL REF AMM 33-50-01.
